Jump to content

Well, I am blind in one eye already....


jpnjim
 Share

Recommended Posts

And my GOOD eye looks like this right now. :(

 

(blood spot on eye, don't look if stuff like that makes you :ack: )

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Don't ask me what I did,

it's been like that since last night.

 

If it wasn't Fri/Saturday, I would've driven right to my eye doctor.

(Emergency room visits = 5-6 hour wait minimum, last time I went for an eye issue it was

4 before before they could even get an ophthalmologist to look at it, and I had called my eye doctor first :doh: )

 

 

 

Interdweb search says it's probably no big deal, and my vision in that eye is unchanged (= still good).

Link to comment
Share on other sites

Should not be a problem.........looks like just a broken blood vessel in you eye.

 

It it don't clear up in a day or two........get it checked out........AT an ophthalmologist's.

 

I don't let Emergency room "attendants" touch my eye's any more after a Bad experience with one :shake:

 

12 years latter, and still have the scare tissue to prove it :fs1:

 

Of course..........I see the ophthalmologist every 6 months anywho.......for another problem :roll:

 

)Oh.......and I hope you could read this ^(

Link to comment
Share on other sites

it looks like you pushed too hard on the throne :rotf:

 

That's what 1/2 the links online said. :rotfl2:

 

 

I was working on Jeep stuff yesterday,

no heavy lifting (or pushing ;) ),

just about bedtime my GF noticed it, and gave me the :eek: look.

 

:dunno:

Link to comment
Share on other sites

X2, X3, or Xhowevermany on the broken blood vessel. ;)

 

just about bedtime my GF noticed it, and gave me the :eek: look.

 

:dunno:

 

That was your cue to talk about how you've been stressed lately, but some new parts for the rigs would be nice, as working on them helps you to relax. :cheers:

Link to comment
Share on other sites

Aren't you on blood thinners? (Trying to remember who also had heart troubles like me)

 

I haven't gotten anything in or problems with my eyes. But bruising is much more common since last January!! I was NEVER easily bruised. heck, I cracked a vertebrae and pulled two ribs from my spine and barely had visible bruising!! (2003)

 

Hopefully its nothing, likely as mentioned a simple broken blood vessel.

 

GOOD LUCK!!

 

CW

Link to comment
Share on other sites

Aren't you on blood thinners? (Trying to remember who also had heart troubles like me)

 

I haven't gotten anything in or problems with my eyes. But bruising is much more common since last January!! I was NEVER easily bruised. heck, I cracked a vertebrae and pulled two ribs from my spine and barely had visible bruising!! (2003)

 

Hopefully its nothing, likely as mentioned a simple broken blood vessel.

 

GOOD LUCK!!

 

CW

 

I was on baby aspirin, but I went off them last year when I started having issues with my (other) eye.

 

I did have heart troubles tho (v-Fib/cardiac arrest 18mos ago, 6 paddle hits to bring me back :bowdown: ).

 

Eye seems much better today, blood has spread out/thinned out.

I'm still planning on swinging by the ophthalmologist tomorrow tho.

 

Thanks for the posts. :cheers:

Link to comment
Share on other sites

I was on baby aspirin, but I went off them last year when I started having issues with my (other) eye.

 

I did have heart troubles tho (v-Fib/cardiac arrest 18mos ago, 6 paddle hits to bring me back :bowdown: ).

 

Eye seems much better today, blood has spread out/thinned out.

I'm still planning on swinging by the ophthalmologist tomorrow tho.

 

Thanks for the posts. :cheers:

 

 

WOW, All that and that's all they put you on was baby aspirin, and you have been off that for 12months?!?!? WOW.. how is that going??

 

My heart attack was Last January, I am on three different medications for it AND a full aspirin daily!!! (One of the medications is just for the stint)

 

Anyhow, my reason for mentioning is that broken blood vessels are common place with blood thinners. I was switched form Lipitor to Crestor and 90% of my bruising issues went away and muscle tone and muscle firmness came back. When I was on Lipitor, my usually hard/firm muscles where soft and "weak" feeling. Since getting off that junk, I have returned to more of my self. (Never been a body builder, but always been athletic in my build)

 

I'm certain everything will be OK.

 

CW

Link to comment
Share on other sites

I was on baby aspirin, but I went off them last year when I started having issues with my (other) eye.

 

I did have heart troubles tho (v-Fib/cardiac arrest 18mos ago, 6 paddle hits to bring me back :bowdown: ).

 

Eye seems much better today, blood has spread out/thinned out.

I'm still planning on swinging by the ophthalmologist tomorrow tho.

 

Thanks for the posts. :cheers:

 

 

WOW, All that and that's all they put you on was baby aspirin, and you have been off that for 12months?!?!? WOW.. how is that going??

 

My heart attack was Last January, I am on three different medications for it AND a full aspirin daily!!! (One of the medications is just for the stint)

 

Anyhow, my reason for mentioning is that broken blood vessels are common place with blood thinners. I was switched form Lipitor to Crestor and 90% of my bruising issues went away and muscle tone and muscle firmness came back. When I was on Lipitor, my usually hard/firm muscles where soft and "weak" feeling. Since getting off that junk, I have returned to more of my self. (Never been a body builder, but always been athletic in my build)

 

I'm certain everything will be OK.

 

CW

 

 

I'm a type I Diabetic, so I've been on Lipitor as a preventative for 4, or 5 years (Cholesterol numbers were good, but they want total Chol under 160 for diabetics).

 

My heart issue was unexplained (Cardiac Arrest, with no cause, blockage, or heart attack to go along with it), so they implanted an ICD to cover all the bases,

& added a Beta Blocker, and Lisinopril for meds.

But no blood thinner other than the baby aspirin.

 

I definitely became more tired after adding the meds, and I have also lost muscle tone, but I'm thinking that has more to do with not going to the Gym anymore. :dunno:

Link to comment
Share on other sites

Obviously I am no doctor. But I do work with them!! :D :D MANY don't like Lipitor for the muscle issues associated with it. In my case, the "spongy" muscle went away shortly after getting off the junk.

 

Talk to your doc, see if you can get off it and see how it works for you.

 

I don't go to the gym either, I am very active at work and working on my jeeps and walking in the warmer temps. So NOT in the gym isn't the cause or the effect. IMHO the Lipitor is!!

 

Again, GOOD LUCK BROTHER!!

 

CW

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...